Taking it for atypical bipolar, 50mgs once a day with zoloft 100mg
If it's mild and you just started it recently, it most likely will. If it doesn't subside soon or worsens... definitely notify your doctor. I took it for a while and really liked it. Been on so many meds.through the years now, really sorry, I can't remember the dosage or how long. Sometimes the mild symptoms can just disappear as fast as they came on. Hope yours does and good luck to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have to wean myself off lamictal (anti-seizure and mood stabilizer). I take it w/ zoloft. pls help
Posted 17 Nov 2009 • 4 answers
Posted 18 Jul 2011 • 4 answers
Posted 16 Oct 2012 • 3 answers
Posted 26 Feb 2015 • 3 answers
I've been on Lamictal for 10 days now and now I can't sleep, persistent headache, nausea, back pain?
Posted 2 Oct 2016 • 1 answer